# SDR SWIA201024121

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 18,531 hours, 14,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE NR 1 AND NR 2 EXTERIOR EMERGENCY EXIT LIGHTS INOP.  (FLT 4564)  RELAMPED EMERGENCY LIGHT.
